# SDR DHL2006801527

- Difficulty date: April 8, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 83,564 hours, 31,809 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 5769857614
- Condition: Cracked
- Location: Rt Wing
- Part time: 83,564 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR L/E ZEE PAN ANGLE 1.500" CRACK STA XW 454.000.  REMOVED CRACKED ZEE PAN IAW SRM 51-1-20D, SRM 51-1-21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW ZEE PAN IAW SRM 51-1-20D, SRM 51-1-21, SRM 51-3-1.  REFER TO JC EA57400003-001-D (W.O. 600015009) FOR ZEE PAN FABRICATION.
